Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22223
Arratia, R; Barbour, A D; Tavaré, S (1997). Random combinatorial structures and prime factorizations. Notices of the American Mathematical Society, 44(8):903-910.
Techniques for counting salient features of randomly selected elements of very large sets, with discussion in the particular context of the factorization of large integers.
18 downloads since deposited on 07 Apr 2010
5 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Deposited On:||07 Apr 2010 14:06|
|Last Modified:||23 Nov 2012 14:48|
|Publisher:||American Mathematical Society|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page